# SDR DALA1119291819

- Difficulty date: February 23, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 36,689 hours, 7,934 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP LWR SURFACE MID AREA FOUND DENT.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 57-53-01 REPAIR 1 FIG 201 AND SRM 51-70-10 REPAIR 2 FIG 203.
